# SDR CALA2014071191447

- Difficulty date: July 7, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 39,997 hours, 17,379 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA FRAME 60 - 64 RT HAS CORROSION.  AFT CARGO STRINGER 42R CORRODED BEYOND LIMITS.  FRAME 60 - 64 REPAIRED BY SPLICING IN NEW STRINGER SECTION SRM 53-00-13 FIG 202.  THIS SRM REFERS TO SRI 53-00-13 TBL 205 PG 205.  RE-INSP AT 60000FC & 75000FH INSPECTION METHOD TO BE DETERMINED LATER.
